Difference between revisions of "Ws1985"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
M. Weinstein, Modulational stability of ground states of nonlinear Schrodinger equations, SIAM J. Math. Anal. 16 (1985), 472-491.
+
{{Article
 
+
| author = M. Weinstein
[[Category:Bibliography]]
+
| title = Modulational stability of ground states of nonlinear Schrödinger equations
 +
| journal = SIAM J. Math. Anal
 +
| jvol = 16
 +
| jpage = 472-491
 +
| year = 1985
 +
| arxivid =
 +
| mathsciid = MR0783974
 +
}}

Latest revision as of 20:46, 6 July 2009

M. Weinstein. Modulational stability of ground states of nonlinear Schrödinger equations. SIAM J. Math. Anal, 16 (1985), 472-491. MathSciNet, arXiv.